# SDR 95FDEA01373

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 312 LBL 4, 19, 45 WL 208 AROUND NUTPLATE HOLES.  REPAIRED CORRODED AREA ON FLOORBEAM BS 312 LBL 19 WL 208 AROUND NUTPLATE HOLES PER FEDEX 53-10-8 FIG 7.  REMOVED CORROSION ON BS 312 FLOORBEAM LBL 4 AND 45 WL 208, FOUND TO BE WITHIN LIMITS PER FEDEX SRM 53-10-1.
